Asymptotic symmetry and conservation laws in the two-dimensional Poincare gauge theory of gravity
Чланак у часопису
МетаподациПриказ свих података о документу
The structure of the asymptotic symmetry in the Poincare gauge theory of gravity in two dimensions is clarified by using the Hamiltonian formalism. The improved form of the generator of the asymptotic symmetry is found for very general asymptotic behaviour of phase space variables, and the related conserved quantities are explicitly constructed.
Извор:Classical and Quantum Gravity, 1996, 13, 11, 3003-3019
ISSN: 0264-9381 (print)